Equivariant one-parameter deformations of associative algebra morphisms
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 3, pp. 675-694
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We introduce equivariant formal deformation theory of associative algebra morphisms. We also present an equivariant deformation cohomology of associative algebra morphisms and using this we study the equivariant formal deformation theory of associative algebra morphisms. We discuss some examples of equivariant deformations and use the Maurer-Cartan equation to characterize equivariant deformations.
We introduce equivariant formal deformation theory of associative algebra morphisms. We also present an equivariant deformation cohomology of associative algebra morphisms and using this we study the equivariant formal deformation theory of associative algebra morphisms. We discuss some examples of equivariant deformations and use the Maurer-Cartan equation to characterize equivariant deformations.
DOI :
10.21136/CMJ.2023.0171-22
Classification :
16E40, 16S80, 55N91
Keywords: group action; Hochschild cohomology; equivariant formal deformation; equivariant cohomology
Keywords: group action; Hochschild cohomology; equivariant formal deformation; equivariant cohomology
@article{10_21136_CMJ_2023_0171_22,
author = {Yadav, Raj Bhawan},
title = {Equivariant one-parameter deformations of associative algebra morphisms},
journal = {Czechoslovak Mathematical Journal},
pages = {675--694},
year = {2023},
volume = {73},
number = {3},
doi = {10.21136/CMJ.2023.0171-22},
mrnumber = {4632852},
zbl = {07729532},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0171-22/}
}
TY - JOUR AU - Yadav, Raj Bhawan TI - Equivariant one-parameter deformations of associative algebra morphisms JO - Czechoslovak Mathematical Journal PY - 2023 SP - 675 EP - 694 VL - 73 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0171-22/ DO - 10.21136/CMJ.2023.0171-22 LA - en ID - 10_21136_CMJ_2023_0171_22 ER -
%0 Journal Article %A Yadav, Raj Bhawan %T Equivariant one-parameter deformations of associative algebra morphisms %J Czechoslovak Mathematical Journal %D 2023 %P 675-694 %V 73 %N 3 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0171-22/ %R 10.21136/CMJ.2023.0171-22 %G en %F 10_21136_CMJ_2023_0171_22
Yadav, Raj Bhawan. Equivariant one-parameter deformations of associative algebra morphisms. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 3, pp. 675-694. doi: 10.21136/CMJ.2023.0171-22
Cité par Sources :